# SDR COMA0560650

- Difficulty date: November 26, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N455CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7592
- Aircraft time: 10,941 hours, 9,781 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5703 - FLAP HALF SPEED CAUTION.  PERFORMED SYSTEM RESET, OPERATIONAL CHECK WAS NORMAL.
